# SDR VQMA20130315001

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N19SV
- Make and model: Cessna 650
- Aircraft serial: 6507002
- Aircraft time: 7,517 hours, 5,017 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 99103992EX
- Part serial: 0241
- Condition: Damaged
- Location: Zone 100
- Part time: 4,748 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED THE ODOR OF BURNED PLASTIC IN THE CABIN AND COCKPIT AFTER SELECTING THE BOOST FAN TO THE ON POSITION WHILE THE ACFT WAS ON-GROUND.  THE LEAD MECHANIC DISCOVERED THAT THE BOOST FAN HAD BEEN RUBBING ON THE FAN HOUSING.
